North By Honeywell Swift First Aid Pain Stoppers Extra Strength Pain Reliever Tablet
Swift First Aid 2 Pack Extra Strength Pain Stoppers Extra Strength Pain Reliever contains 325mg aspirin, 152mg salicylamide, 110mg acetaminophen and 32.6mg caffeine. It provides relief from headaches, muscular aches and pains, sold as 125 packs per box, 12 boxes per case.
Proven to be effective for severe headaches, muscle soreness, aches and pains associated with fever and arthritis
» Pain Reliever Tablet
» Pain Stoppers, Swift First Aid
» 125 Packs Per Box
» 110 mg Acetaminophen, 152 mg Salicylamide, 162 mg Aspirin, 32.4 mg Caffeine
Item has not been reviewed. Be the first to write a review for this item